Vomitting and diarrhea

5 Posts | Page(s): 1 

Vomitting and diarrhea

by LITTLEMISS on Fri Sep 14, 2012 07:59 AM

Quote | Reply

What does anyone take or do to try to stop vomitting and diarrhea episodes happening. Family member taking chemotherapy Xeloda but has been ill for seven days now vomitting and diarrhea. They are on various medications and nothing seems to be working.

Any ideas.

Help please.

RE: Vomitting and diarrhea

by dezigner1 on Fri Sep 14, 2012 08:28 AM

Quote | Reply
My husband had quite a problem with both after Cyberknife and taking Sutent, although his brain tumor was a matastases from stage IV kidney cancer. I would think the same meds would work though. At the recommendation of his onc, we bought OTC Imodium AD for diarrhea and a script of Prochlorperazine 5mg for nausea/vomiting. 7 days is quite a long time... You probably should contact the Dr asap due to the risk of dehydration and he may want your loved one on an iv to replace the loss of fluids. Hope that helps some.

RE: Vomitting and diarrhea

by LITTLEMISS on Fri Sep 14, 2012 09:59 AM

Quote | Reply

On Sep 14, 2012 8:28 AM dezigner1 wrote:

My husband had quite a problem with both after Cyberknife and taking Sutent, although his brain tumor was a matastases from stage IV kidney cancer. I would think the same meds would work though. At the recommendation of his onc, we bought OTC Imodium AD for diarrhea and a script of Prochlorperazine 5mg for nausea/vomiting. 7 days is quite a long time... You probably should contact the Dr asap due to the risk of dehydration and he may want your loved one on an iv to replace the loss of fluids. Hope that helps some.

Found a very good website that I thought might interest people covering a lot of topics relating to cancer.

chemocare.com

not sure if it helps anyone but worth reading some of the information.

Take care all

RE: Vomitting and diarrhea

by psouthfla on Fri Sep 14, 2012 10:57 AM

Quote | Reply

See your Dr. or call and let them know how he is doing, My husband was on Xeloda also, and that is one drug he did not do well on,  We stopped it one time.  But he thought it was better then the pump he was on at times.

He may end up in the hosiptal if he get dehydrated, then you will have another  set of problems....

RE: Vomitting and diarrhea

by Super01Mom on Mon Sep 17, 2012 03:46 AM

Quote | Reply

For my vomitting I was given phenegran and for the diarrhea I was given lomotil, nothing else worked for either. I would ask the doctor for the prescription. Make sure you are getting plenty of fluids down as much as you can tolerate. Good luck!

Sheryl

5 Posts | Page(s): 1 
Subscribe to this message board discussion

Latest Messages

View More

We care about your feedback. Let us know how we can improve your CancerCompass experience.